I generally avoid threads about children because kids react differently to meds than adults do, and so my experiences don't apply. I wanted to add my support though; your little guy is clearly struggling.
I would definitely recommend pulling back on his dosage. I have seen many reports from men who took Ritalin as children and it spaced them out (I call it the zombie effect). These men (as children) often began to refuse the medications because of how it made them feel, and they continued to avoid medication later in life as they interpret this negative experience as characteristic of ADHD medications despite the fact that adults do not experience this zombie-like effect.
Has your little guy received any counselling at all? Did anything in his life change around Thanksgiving that might explain his sleep disturbance/anger? His anger and sleep problems may be attributable to something other than the meds, but rather a change in environment, experience, or a traumatic event.